Advanced Search
Article Contents
Article Contents

Oscillation criteria for kernel function dependent fractional dynamic equations

Abstract Full Text(HTML) Related Papers Cited by
  • In this work, we examine the oscillation of a class fractional differential equations in the frame of generalized nonlocal fractional derivatives with function dependent kernel type. We present sufficient conditions to prove the oscillation criteria in both of the Riemann-Liouville (RL) and Caputo types. Taking particular cases of the nondecreasing function appearing in the kernel of the treated fractional derivative recovers the oscillation of several proven results investigated previously in literature. Two examples, where the kernel function is quadratic and cubic polynomial, have been given to support the validity of the proven results for the RL and Caputo cases, respectively.

    Mathematics Subject Classification: Primary: 34A08, 34C10; Secondary: 26A33.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] B. Abdalla, On the oscillation of q-fractional difference equations, Advances of Difference Equations, 2017 (2017), Paper No. 254, 11 pp. doi: 10.1186/s13662-017-1316-x.
    [2] B. Abdalla, Oscillation of differential equations in the frame of nonlocal fractional derivatives generated by conformable derivatives, Advances of Difference Equations, 2018 (2018), Paper No. 107, 15 pp. doi: 10.1186/s13662-018-1554-6.
    [3] B. Abdalla and T. Abdeljawad, On the oscillation of Hadamard fractional differential equations, Advances of Difference Equations, 2018 (2018), Paper No. 409, 13 pp. doi: 10.1186/s13662-018-1870-x.
    [4] B. Abdalla and T. Abdeljawad, On the oscillation of Caputo fractional differential equations with Mittag-Leffler nonsingular kernel, Chaos, Solitons Fractals, 127 (2019), 173-177.  doi: 10.1016/j.chaos.2019.07.001.
    [5] Y. AdjabiF. JaradD. Baleanu and T. Abdeljawad, On Cauchy problems with Caputo Hadamard fractional derivatives, Journal of Computational Analysis and Applications, 21 (2016), 661-681. 
    [6] J. Alzabut and T. Abdeljawad, Sufficient conditions for the oscillation of nonlinear fractional difference equations, Journal of Fractional Calculus and Applications, 5 (2014), 177-187. 
    [7] A. Aphithana, S. K. Ntouyas and J. Tariboon, Forced oscillation of fractional differential equations via conformable derivatives with damping term, Boundary Value Problems, 2019 (2019), Paper No. 47, 16 pp. doi: 10.1186/s13661-019-1162-8.
    [8] A. Atangana and D. Baleanu, New fractional derivative with non-local and non-singular kernel, Thermal Science, 20 (2016), 757-763. 
    [9] Y. Bolat, On the oscillation of fractional order delay differential equations with constant coefficients, Commun Nonlinear Sci Numer. Simul., 19 (2014), 3988-3993.  doi: 10.1016/j.cnsns.2014.01.005.
    [10] D. X. Chen, Oscillation criteria of fractional differential equations, Advances in Difference Equations, 2012 (2012), Art. No. 33, 10 pp. doi: 10.1186/1687-1847-2012-33.
    [11] D. Chen, P. Qu and Y. Lan, Forced oscillation of certain fractional differential equations, Advances in Difference Equations, 2013 (2013), Art No. 125, 10 pp. doi: 10.1186/1687-1847-2013-125.
    [12] S. R. GraceR. P. AgarwalP. J. Y. Wong and A. Zafer, On the oscillation of fractional differential equations, Fractional Calculus Applied Analysis, 15 (2012), 222-231.  doi: 10.2478/s13540-012-0016-1.
    [13] G. H. Hardy, J. E. Littlewood and G. Polya, Inequalities, 2nd edition, Cambridge University Press, Cambridge, 1988.
    [14] F. Jarad and T. Abdeljawad, Generalized fractional derivatives and Laplace transform, Discrete and Continuous Dynamical Systems - S, 13 (2020), 709-722.  doi: 10.3934/dcdss.2020039.
    [15] F. Jarad, T. Abdeljawad and D. Baleanu, Captuto-type modification of the Hadamard fractional derivatives, Advances in Difference Equations, 2012 (2012), Art No. 142, 8 pp. doi: 10.1186/1687-1847-2012-142.
    [16] A. A. Kilbas, M. H. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North Holland Mathematics Studies, vol. 204, Elsevier Science B.V., Amsterdam, 2006.
    [17] S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science Publishers, Yverdon, 1993.
    [18] J. Singh, D. Kumar and D. Baleanu, New aspects of fractional Biswas–Milovic model with Mittag–Leffler law, Mathematical Modelling of Natural Phenomena, 14 (2019), Paper No. 303, 23 pp. doi: 10.1051/mmnp/2018068.
    [19] Y. ZhouB. AhmmadF. Chen and A. Alsaedi, Oscialltion of fractional partial differential equations, Bull. Malays. Math. Soc., 42 (2017), 449-465.  doi: 10.1007/s40840-017-0495-7.
    [20] P. Zhu and Q. Xiang, Oscillation criteria for a class of fractioal delay differential equations, Advances in Difference Equations, 2018 (2018), Paper No. 403, 11 pp. doi: 10.1186/s13662-018-1813-6.
  • 加载中

Article Metrics

HTML views(436) PDF downloads(286) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint